Translator Disclaimer
June 2016 On the $C^\alpha$-convergence of the Solution of the Chern-Ricci Flow on Elliptic Surfaces
Masaya KAWAMURA
Tokyo J. Math. 39(1): 215-224 (June 2016). DOI: 10.3836/tjm/1459367266

Abstract

We will study the Chern-Ricci flow on non-Kähler properly elliptic surfaces. These surfaces are compact complex surfaces whose first Betti number is odd, Kodaira dimension is equal to 1 and admit an elliptic fibration to a smooth compact curve. We will show that a solution of the Chern-Ricci flow converges in $C^\alpha$-topology on these elliptic surfaces by choosing a special initial metric.

Citation

Download Citation

Masaya KAWAMURA. "On the $C^\alpha$-convergence of the Solution of the Chern-Ricci Flow on Elliptic Surfaces." Tokyo J. Math. 39 (1) 215 - 224, June 2016. https://doi.org/10.3836/tjm/1459367266

Information

Published: June 2016
First available in Project Euclid: 30 March 2016

zbMATH: 1357.53079
MathSciNet: MR3543140
Digital Object Identifier: 10.3836/tjm/1459367266

Subjects:
Primary: 53C44
Secondary: 32W20, 53C55

Rights: Copyright © 2016 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.39 • No. 1 • June 2016
Back to Top